# SDR SWAA2022031157220

- Difficulty date: July 22, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 40,427 hours, 24,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fed Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY; AFT LOWER STAINLESS SURROUND STRUCTURE HAS 1' CRACK. / LOCATED AND DRILLED NEW FWD ENTRY; AFT LOWER THRESHOLD CORNER PER SRM 51-40-05.
